# SDR VNAA202203181111

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 14,671 hours, 13,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 15000 FT ON APPROACH. EMERGENCY DECLARED. DID NOT LAND OVERWEIGHT. DID NOT BRACE. LANDING SUCCESSFUL WITHOUT ISSUES. NO FURTHER INFORMATION / ONCE THE FLAP TORQUE TUBES WERE EXPOSED WE FOUND THAT THE TORQUE TUBE AT WS231.00-WS264.00 ON THE LH SIDE WAS NOT CONNECTED TO THE ANGLE GEARBOX. INSTALLED THE 3 LH OUTERMOST TORQUE TUBES IAW CRJ 900 AMM 27-52-01-400-806/807/808/809. PERFORMED MECHANICAL OPERATION OF THE FLAPS WITH BPSU CONNECTED IAW CRJ 900 AMM 27-52-00-864-803. PERFORMED THE  ELECTRICAL RIGGING OF THE FLAPS SYSTEM IAW CRJ 900 AMM 27-52-00-820-802. OPS CHECK GOOD.
